JournalsjncgVol. 5 , No. 3DOI 10.4171/jncg/78

K-theory for ring C*-algebras attached to polynomial rings over finite fields

  • Joachim Cuntz

    University of Münster, Germany
  • Xin Li

    University of Münster, Germany
K-theory for ring C*-algebras attached to polynomial rings over finite fields cover

Abstract

We compute the K-theory of ring C*-algebras for polynomial rings over finite fields. The key ingredient is a duality theorem which we had obtained in a previous paper. It allows us to show that the K-theory of these algebras has a ring structure and to determine explicit generators. Our main result also reveals striking similarities between the number field case and the function field case.